Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Feeling lightheaded, flushed. Blood test, EKG, chest x-ray normal. Taking crestor, dulera. Any thoughts?

Jun 2013
User rating for this question
Answered by
Practicing since : 2005
Answered : 2219 Questions
I feeling lightheaded and a little clammy face feels flushed. This has been going on since yesterday around noon. Symptoms stopped last night and were gone this am but has started again. I had this happen appx 2 weeks ago went to ER. Had Blood work done - EKG - Chest Xrays - MRI head - neurological exam.. No diagnosis.

Take Following Meds
Lizinopril HTZ
Ventolin as needed
Cingular ( just started)

Posted Sun, 21 Apr 2013 in Brain and Spine
Answered by Dr. Sushil Kumar Sompur 2 hours later
Hi there,

Thanks for the query.

Based on your symptoms I feel you may be having panic attacks. Please visit with your psychiatrist for the medications that are needed to treat this condition. He / she may also be able to refer you to a therapist or a counselor who can help you with the psychosocial issues surrounding the panic attacks.

Anxiety is a common condition. Since the initial evaluation are normal the symptoms may be related to anxiety. It will get better with the right treatment.

I hope this relieves your anxiety. Please visit with the right medical personnel and let me know how things go.

I hope this helped. Let me know if you need clarifications.

Take care and have a lovely day !
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor